TECHNICAL NOTE: Reduction of rational integrals related to linear and convex quadrilateral finite elements

Downloads

Downloads per month over past year

Rathod, H.T. and Shafiqul Islam, Md. (2002) TECHNICAL NOTE: Reduction of rational integrals related to linear and convex quadrilateral finite elements. Numerical Methods for Partial Differential Equations, 18 (6). pp. 759-770. ISSN 1098-2426

[img] Text
TECHNICAL NOTE Reduction of Rational.pdf
Restricted to Registered users only

Download (110kB)
Official URL: https://doi.org/10.1002/num.10026

Abstract

We reduce a rational function of bivariate nth degree polynomial numerator with a linear denominator to a simple bivariate polynomial of degree (n - 1) and a rational function of a single variate nth degree polynomial numerator with the same bivariate linear denominator. This has very greatly contributed to the evaluation of (n + 1)(n + 2)/2 rational integrals in bivariates to mere (n + 1) rational integral of a single variate and an integration of simple polynomial in bivariates. Thus the effort of integration is reduced several times and leads to simple analytical expressions in terms of the nodal coordinates. In order to illustrate the numerical process two examples are considered. © 2002 Wiley Periodicals, Inc. Numer Methods Partial Differential Eq 18: 759-770, 2002; Published online in Wiley InterScience (www.interscience.wiley.com); DOI 10.1002/num.10026.

Item Type: Article
Additional Information: cited By 0
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Kirana Kumar D
Date Deposited: 09 Feb 2016 11:15
Last Modified: 09 Feb 2016 11:15
URI: http://eprints-bangaloreuniversity.in/id/eprint/939

Actions (login required)

View Item View Item